Title: Exact Penalty and Optimality Condition for Nonseparable Continuous Piecewise Linear Programming
Authors: Huang, Xiaolin
Xu, Jun
Wang, Shuning # ×
Issue Date: Jun-2012
Publisher: Plenum Pub. Corp.
Series Title: Journal of Optimization Theory and Applications vol:153 issue:3
ISSN: 0022-3239
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science